×

Un théorème des fonctions implicites pour les espaces d’applications \(C^ \infty\). (French) Zbl 0213.50301


MSC:

58C15 Implicit function theorems; global Newton methods on manifolds
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] B. Malgrange,Ideals of differentiable functions, Tata Institute (1964), Oxford Univ. Press. · Zbl 0137.03601
[2] J. Mather, Stability of Cmappings: I. The division theorem,Ann. of Maths,87 (1968), 89–104. · Zbl 0159.24902 · doi:10.2307/1970595
[3] J. Mather, Stability of Cmappings: II. Infinitesimal stability implies stability (à paraître). · Zbl 0177.26002
[4] V. Poenaru,Lectures on the singularities of differentiable mappings, notes pour le Séminaire de Géométrie, Pise, 1969.
[5] R. Seeley, Extension of Cfunctions defined in a half-space,Proc. Amer. Math. Soc.,15 (1964), 625–626. · Zbl 0127.28403
[6] C. Tougeron, Stabilité des applications différentiables,Séminaire Bourbaki,336 (novembre 1967), 1–16.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.